# SDR SWAA2023022409451

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 68,082 hours, 40,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY GROUND FLOOD LIGHTS AT 9ABC AND 17ABC INOP<[01] RELAMPED AISLE EMERGENCY GROUND FLOOD AREA LIGHTS AT 9ABC AND 17ABC REF AMM 33-51-03
